See Alike in...

Alike App

Browser

Fwd1982

787d

So im on serequel 200mg but i was taking 300 mg of it i asked my doctor if she could take me off cause i gained 100 pounds with it so now she is gradually taking me off but now im hearing voices they r not telling me to hurt myself or anyone else so my question is do u know what shouñd i do should i call my doctor back up or not

Top reply
    • Kar82

      615d

      👍

    • Kar82

      615d

      👍

    • xxARYN420xx

      787d

      If possible see about the invega injection. I was on seroquel and still having bad psychosis and weight gain... I also have a chronic illness that caused my body to stop absorbing pills. But the invega injection has kept me psychosis free for over 6 mo

      • AngelKitty

        787d

        @xxARYN420xx I am also on Invega for my Schizophrenia. But I was wondering if I could message you a question about it.

        • Fwd1982

          643d

          @AngelKitty yes sure

    • OrchidBlooms

      787d

      Tell her with the med decrease its causing positive symptoms of psychosis and ask if something could be added or what she can do.

      • Fwd1982

        787d

        @OrchidBlooms k thank u

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion